# SDR SWAA2022061403328

- Difficulty date: May 4, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 57,746 hours, 34,276 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 221BF
- Condition: Broken
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH PASSENGER CABIN FLOOR ACCESS PANEL 221BF HAS A BROKEN EDGE TIP. / [01] RECEIVED BRAND NEW PANEL P/N: 141A5810-56. PANEL WILL BE INSTALLED ON T/C: TTG8Q00BGQKV.;[02] VERIFIED AND INSPECTED NEW PNL.
